Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Visual Disturbances (2140)
Date of Event
08/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +20.5d) was explanted from the right eye after two light treatments.The patient was dissatisfied with the quality of their vision, specifically glare and starbursts.Another lal (sn (b)(6), +20.5d) was implanted as a replacement.Rxsight's first awareness of this event was on 08/08/2024.Reference report #3012712027-2024-00148 for the report on the left eye.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).